|Epzicom and night sweats
Sep 16, 2005
I recently changed to epzicom from truvada about 2 weeks ago and for the past week have been getting fever (only at night) and bad night sweats. During the day I feel well, and have no other side effects (ie rash, SOB,muscle pain. Could this be the epzicom
| Response from Dr. Henry
The concern is whether you might be developing the abacavir hypersensitivity reaction often developing in the 10-14 day time period after starting the drug (occurs in 3-8% of patients). If abacavir is causing the symptoms they usually get worse with successive doses and have other symptoms such as rash, fever, chest tightness, stomach complaints. You need to stay in touch with your HIV specialist to monitor the symptoms if they persist or more symptoms develop. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can The Drug Truvada Cause Night Sweats?
- Hpv After Needle Stick Sign Of HIV AIDS
- Pain In Balls After Drinking After Someone Sign Of HIV AIDS
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- Pain In Penis After Unprotected Sex Without Ejaculation What Are The Chances Of HIV
- How Do You Get Rid Of Vaginal Cysts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.